# SDR DXTA2021121653600

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 560A0164
- Aircraft time: 3,090 hours, 2,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH POWER REMOVED FROM THE AIRPLANE THE FORWARD FLOOR EMERGENCY LIGHT (SEAT 10), AND ALL THREE MAIN CABIN DOOR EXIT SIGNS REMAIN ILLUMINATED.  THEY STAY ON IN ALL THREE EMER LTS SWITCH POSITIONS. // SIGNOFF // GAINED ACCESS TO THE G•SWITCH (SC001), RESET THE G·SWITCH. THE EMER LIGHTS EXTINGUISHED. TESTED THE OPERATION OF THE G·SWITCH, THE SWITCH CHECKS GOOD, TESTED THE OPERATIONS OF THE EMER LIGHTS MASTER SWITCH & THE CHECKS ARE GOOD, THE LIGHTS AT THE MED EXIT SIGN & THE #10 SEAT WERE DIMMER THAN LME REMAINING EMER· LIGHTS. CHARGED THE EMER• LIGHT BATTERIES FOR 2 HOURS. OPS CHECKED THE EMER-LIGHTS SYSTEM AGAIN. ALL CHECKS ARE NORMAL & NO DEFECTS. RESTORED ALL ACCESS PANELS. WORK DONE WITH REF TO CE680A AMM 33-50-00.
